Patient on mefenemic acid 500 TDS, now had three bouts of blood in vomiting?

LikeAnswersShare

Hematamesis it can be aggravated by NSAIDs with pre existing APD Or can be induced by mefenemic acid Is pt is alcoholic or has h/o GERD or APD Deranged LFTS or oesophageal varices Adv stop the culprit drug Ingest ice cubes Since three bouts hence substantial loss of blood monitor vitals if needed replace by BT Iv fluids and compensate electrolytes Inj ondestron inj pantaprazole Adv endoscopy

Thanx dr Ashok Leel
0

View 1 other reply

Haematamesis is a side effects of NSAID drug. Mucaine gel Haemostat. Needs further investigation and evaluation to conclude particularly Peptic acid and any serious eventuality.

Thanks Dr Vipin Bihari Jain
0

View 1 other reply

NEED'S .. TO STOP NSAIDS .. PPI .. ANTACIDS .. R/ O.. CAUSES WITH INVESTIGATIONS.. GI..ENDOSCOPY.. USG..ABDOMEN..

Valuable opinion
0

View 2 other replies

Nsaid can cause Iv pantin bd R/0 pulm tb Haemetemesis Portal hypertension Malignancy Peptic ulcer

Valuable opinion
0

Now treatment for acute gastritis is required

Thanks Dr. Pushker Bhomia, Dr. Ajeet Pal Singh, Dr. Kute Ankush ,Dr Irfan Khan, Dr.Dinesh Gupta
0

It is due to mephenic acid Antacid Mucaine gel Ondosterone Haemostat

Thank you doctor
0

Mefenamic Acid can be given only for 7 days . If given for more days it could aggravate the side effects of the drug

Valuable opinion
0

Esophagitis and gastroesophageal reflux.

Diseases Related to Discussion

Cases that would interest you